Journal article icon

Journal article

On Systems of Equations over Free Partially Commutative Groups

Abstract:
Version 2: Corrected Section 3.3: instead of lexicographical normal forms we now use a normal form due to V. Diekert and A. Muscholl. Consequent changes made and some misprints corrected. Using an analogue of Makanin-Razborov diagrams, we give an effective description of the solution set of systems of equations over a partially commutative group (right-angled Artin group) $G$. Equivalently, we give a parametrisation of $Hom(H, G)$, where $H$ is a finitely generated group.

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Memoirs of the American Mathematical Society
Volume:
212
Issue:
999
Pages:
1-161
Publication date:
2008-10-27
DOI:
EISSN:
1947-6221
ISSN:
0065-9266
URN:
uuid:c6a37ac0-44d2-47cc-a032-ce2ada6b5d1a
Source identifiers:
313202
Local pid:
pubs:313202
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP